Just putting this one out here for a read. A 23 year old male Iranian bodybuilder suffered a heart attack (myocardial infarction/MI) in 2014 as a result of stenosis (narrowing) of his coronary arteries caused by trenbolone. Have a look at the free study >>here<< for pictures.
For anyone reading this forum, the fact that a bodybuilder had an heart attack from AAS use is hardly news. However I thought it worth posting since it's about tren, and there's a growing army of hopeful 'Instagram models/supplement ambassadors' presently drowning in the stuff in order to achieve that thick, cut, hard look that tren's famous for.
As the Iranian doctors discovered: "it was elucidated that he had been using Trenbolone Acetate in his daily diet since last year," and this paper was published in the winter. So though we can't determine exactly how long he was using, or whether it was part of a larger stack of AAS (probably), he was clearly on for too long!
The bodybuilder was fit and otherwise healthy, so his coronary stenosis was almost certainly related to the use of AAS. If you want to understand the pathogenesis of AAS-induced stenosis and MI in otherwise healthy bodybuilders, have a quick read of this previously posted case study (which also discusses thrombi formation).
As always the take home message is keep doses sensible and take decent breaks from cycles. Time on = time off is still a useful minimum rule-of-thumb.
Anyway, here's the abstract:
Emerg (Tehran). 2014 Winter;2(1):43-5.
A Young Man with Myocardial Infarction due to Trenbolone Acetate; a Case Report.
Shahsavari Nia K, Rahmani F, Ebrahimi Bakhtavar H, Hashemi Aghdam Y, Balafar M.
Over the last four decades, a significant decrease has been observed in age-related mortality caused by cardiovascular disease. People in developing countries suffer from CAD at a relatively younger age and about half of MI occurs under the age of fifty years. Abuse of anabolic steroids is one of the less common causes of atherosclerosis. In this report, a 23-year-old male body builder referred to emergency department (ED) with myocardial infarction (MI) following chronic Trenbolone acetate consumption. It seems that a comprehensive history of steroid consumption in young patients referred to ED with the chief complaint of chest pain or its equivalents is necessary in adjunct to other cardiac risk factors.
Full free paper: